# SDR ASAA0852499

- Difficulty date: January 25, 2008
- Submitted: January 30, 2008
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 5,187 hours, 1,538 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Idg
- Part number: 761574B
- Part serial: AAAH004526
- Condition: Inoperative
- Location: Lt Engine
- Part time: 5,187 hours, 1,538 cycles
- Stage of operation: CR
- How discovered: C
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

EN ROUTE SEA HNL LEFT IDG DRIVE ANNUNCIATED.  ATB TO SEA, REPLACED IDG AND IDG OIL COOLER.
